# SDR ASO2006F00004

- Difficulty date: February 25, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, THE AIRCRAFT’S EMERGENCY LIGHTS REMAINED ON WITH THE SWITCH IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY INVERTER AND THE BATTERY CHARGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
